# SDR DALA2022111807430

- Difficulty date: November 17, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 87,255 hours, 39,806 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Will Not Arm
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3234 DOOR 1L DISARM PIN WILL NOT STAY LOCKED IN. CORRECTIVE ACTION: ADJUSTED DOOR PER A320 AMM 52-12. OK FOR SERVICE. (8942206)
